MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2 MM X 3 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035442030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during coil embolization procedure, the finishing fourth coil (subject device) did not detached inside the aneurysm.The physician pulled the delivery wire and the coil altogether and the coil detached.The subject coil was protruding from the aneurysm into the parent vessel and was fixed by stenting.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no damage was noted to the packaging of the device and continuous flush was maintained.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issues.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: reportability awareness date in initial mfr report #3008881809-2019-00246: corrected from initially recorded as 11-jul-2019 to 15-aug-2019.A cross-functional meeting was convened with stryker japan cic (complaint intake center) team, sales team and fremont, california cmc (complaint management center) team on 12- sep-2019, thursday to talk about the events regarding this mdr report.We discussed and agreed that the stryker japan sales team attended the live bsnet case on 11-jul-2019, the stryker team was not made aware of any product malfunction during or post procedure.Additional information was updated when the physicians ¿ dr.Sakai and dr.Imamura further discussed the case details with stryker japan sales and marketing team on 15-aug-2019 and so the awareness date of the reportable allegation against the stryker device (subject device coil) was confirmed to be 15-aug-2019.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 2 MM X 3 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8908458
Report Number3008881809-2019-00246
Device Sequence Number2731239
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public07613252600312
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2022
Device Catalogue NumberM0035442030
Device Lot Number21268685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer09/11/2019
09/12/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/11/2019
09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;